# SDR SIMA20130807003

- Difficulty date: August 7, 2013
- Submitted: August 7, 2013
- Operation: Air carrier
- Aircraft: N660CL
- Make and model: Emb EMB-145LR
- Aircraft serial: 145764
- Aircraft time: 24,986 hours, 21,361 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: Main Pax
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR WILL NOT OPEN FROM INSIDE.  SERVICED AND LUBRICATION OF MAIN CABIN DOOR IAW AMM 52-11-00.  OPS CHECKED GOOD.
